EconPapers    
Economics at your fingertips  
 

Bivariate income distributions with lognormal conditionals

José Sarabia (), Enrique Castillo, Marta Pascual () and María Sarabia
Authors registered in the RePEc Author Service: José María Sarabia ()

The Journal of Economic Inequality, 2007, vol. 5, issue 3, 383 pages

Keywords: lognormal distribution; conditionally specified models; European community household panel (search for similar items in EconPapers)
Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1007/s10888-006-9044-6 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:kap:jecinq:v:5:y:2007:i:3:p:371-383

Ordering information: This journal article can be ordered from
http://www.springer. ... th/journal/10888/PS2

DOI: 10.1007/s10888-006-9044-6

Access Statistics for this article

The Journal of Economic Inequality is currently edited by Stephen Jenkins

More articles in The Journal of Economic Inequality from Springer, Society for the Study of Economic Inequality Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla ().

 
Page updated 2020-08-31
Handle: RePEc:kap:jecinq:v:5:y:2007:i:3:p:371-383